What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Jul 11, 1:23 PM EST, 1 hour 22 minutes earlier.
Area forecast discussion, Jul 11, 1:23 PM EST, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Miami FL
223 PM EDT Fri Jul 11 2025
...New UPDATE...
.UPDATE...
Issued at 207 PM EDT Fri Jul 11 2025
No significant update from the existing published discussions.
Convection is trying to get going across South Florida as a decent
cumulus field has developed with a few embedded showers.
Expecting more showers and thunderstorms to begin developing over
the next hour or so, and they will likely consolidate across
interior and Southwest Florida through the evening hours. Based on
the MFL 18Z sounding, there is plenty of instability across the
area and 500mb temps remain between -7C to -8C. Most storms should
remain well below severe thresholds but cannot completely rule
out an isolated marginally severe thunderstorm. Primary threat for
the remainder of the afternoon will be wind gusts 40-50mph within
the strongest cells, and very heavy downpours.
&&
.SHORT TERM...
(Today through Saturday)
Issued at 131 AM EDT Fri Jul 11 2025
Latest analysis and ensembles continue to show an amplified mid
level and upper level ridge remaining stagnant over the region which
is resulting in an extremely weak flow pattern. Surface high
pressure is also present over the western and central Atlantic. A
weak upper level low continues to sit near Cuba and will advance
northwards through the Gulf by the weekend before falling apart.
While this feature will not directly impact the local weather in
South Florida, it will still help influence the local conditions via
ongoing deep moisture advection. PWATs will generally range between
1.9-2.2" based on the latest ensembles, confirming that plentiful
deep moisture is available for diurnal convection, which is typical
for this time of year. With the strong ridge being the most dominant
feature, this will help suppress some of the vertical capabilities
for storm growth and lead to a typical summertime pattern where
convection initiates primarily as a result of peak diurnal heating
and the sea breezes advancing inland. Showers and isolated storms
are first expected to form near the east coast metro and nearshore
Atlantic waters before shifting more inland as the day progresses
into the afternoon and evening hours both today and Saturday. PoPs
will be highest for interior and west coast locations in the 70-80%
range while east coast locations will be around 50-60% primarily.
There will again not be a high chance for severe weather given the
robust ridge, but several parameters support the possibility of a
rogue marginally severe storm or two and a few sub-severe storms
that still contain strong wind gusts up to 40-50 mph. 500mb temps
will still range from -8C to -9C, which is below average at this
time of year. Additionally, the deep moisture will create plenty
of instability (SBCAPE 3000-4000 J/kg) and enough DCAPE (500-1000
J/kg) for stronger wind potential from storms even as the
atmospheric profile becomes highly saturated. Therefore, a couple
of stronger to marginally severe storms cannot be ruled out,
particularly for interior regions where the strongest convergence
occurs. Strong wind gusts and heavy downpours that limit
visibility will be the primary hazards with any storms on Friday
and Saturday.
High temperatures for Friday and Saturday will be in the upper 80s
for the immediate Atlantic coast, low 90s for the east coast metro
and interior areas, and low to mid 90s for the Gulf coast region.
Heat indices are expected to reach the 100-105F range, which while
below advisory criteria can impact more sensitive populations. If
planning to be outside for longer stretches of time, proper
hydration and limiting time in the heat is advised.
&&
.LONG TERM...
(Saturday night through Thursday)
Issued at 131 AM EDT Fri Jul 11 2025
Synoptic scale ridging will continue to sit across the eastern half
of the US through the middle of next week, but despite that, there
will still be an unsettled nature in the weather pattern. Ensembles
are hinting at what looks to be an inverted trough of low pressure
developing off the coast of the Carolinas underneath the ridge in
the Sunday-Monday time frame. By Monday and Tuesday, this feature is
projected to propagate southwestward, eventually advecting across
the Florida Peninsula Tuesday and Wednesday. In general, this setup
would lead to deep moisture continuing to be locked in place across
the region and it also will provide extra forcing for ascent for
showers and thunderstorms. Therefore, while the evolution of this
feature is still highly uncertain, it is going to be something to
monitor in the next several days.
Outside of days influenced by that potential trough advecting
through the area, an ongoing typical summertime pattern will
continue underneath the large scale ridge. Daytime showers will
continue to develop near the coasts and adjacent local waters before
the focus shifts to inland locations as the sea breezes push inland
and converge. A low level southeasterly component is also expected
to be in place, which will force convection towards the Gulf coast
each day. Thus, highest chances for showers and thunderstorms each
day will be 60-80% for interior and Gulf coast areas and 40-60% for
Atlantic coast and metro areas.
High temperatures generally will range from the upper 80s to low 90s
each day across South Florida. Heat indices will reach the 100-105F
range as well most days.
&&
.AVIATION...
(18Z TAFS)
Issued at 1259 PM EDT Fri Jul 11 2025
VFR through the period with showers and thunderstorms developing
across South Florida this afternom. Coverage will become more
scattered over the next few hours, but should remain inland of the
terminals. Light southeasterly winds prevail. &&
.MARINE...
Issued at 131 AM EDT Fri Jul 11 2025
A gentle to moderate southeasterly flow will continue for the
Atlantic waters on Friday and Saturday. Meanwhile, a lighter and
more variable wind flow will take place across the Gulf waters today
before also increasing to a gentle east-southeasterly breeze on
Saturday. Seas across all of the local waters will generally remain
at 2 feet or less for the next several days. Scattered to numerous
showers and thunderstorms will be possible across the local waters
each day.
&&
.MARINE...
Issued at 131 AM EDT Fri Jul 11 2025
A gentle to moderate southeasterly flow will continue for the
Atlantic waters on Friday and Saturday. Meanwhile, a lighter and
more variable wind flow will take place across the Gulf waters today
before also increasing to a gentle east-southeasterly breeze on
Saturday. Seas across all of the local waters will generally remain
at 2 feet or less for the next several days. Scattered to numerous
showers and thunderstorms will be possible across the local waters
each day.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 80 90 79 90 / 20 70 10 50
West Kendall 76 90 75 90 / 20 70 10 50
Opa-Locka 80 93 79 93 / 20 70 10 50
Homestead 79 90 78 90 / 20 70 20 50
Fort Lauderdale 79 90 78 90 / 10 70 10 50
N Ft Lauderdale 80 90 79 90 / 10 70 10 50
Pembroke Pines 81 94 81 94 / 10 70 10 50
West Palm Beach 78 90 77 91 / 10 60 10 50
Boca Raton 78 92 77 93 / 10 60 10 50
Naples 76 92 77 92 / 20 70 10 60
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&
SHORT TERM...Redman
LONG TERM....Redman
AVIATION...Rizzuto
In the hours before
Local storm report, Jul 11, 11:11 AM EST, 3 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
1211 PM EDT Fri Jul 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM Wildfire 7 E Shark Valley Obs T 25.64N 80.66W
07/10/2025 Miami-Dade FL Park/Forest Srvc
The Iron Wildfire has grown to 700 acres
with unknown containment at this time per
the Florida Forestry Service.
&&
BNBSpecial weather statement, Jul 11, 1:22 PM EST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Miami FL
222 PM EDT Fri Jul 11 2025
FLZ067-068-111900-
Inland Palm Beach County FL-Metro Palm Beach County FL-
222 PM EDT Fri Jul 11 2025
...A strong thunderstorm will impact portions of north central Palm
Beach County through 300 PM EDT...
At 222 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Indiantown, moving east at 5 mph.
HAZARD...Wind gusts of 45 to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Palm Beach Gardens, Pahokee, Canal Point, Fremd Village-Padgett
Island, Caloosa, Philo Farms, and Jupiter Farms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2684 8024 2679 8065 2686 8064 2690 8062
2696 8061 2696 8017
TIME...MOT...LOC 1822Z 258DEG 5KT 2694 8049
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
ARSpecial weather statement, Jul 11, 1:56 PM EST, 49 minutes before
Special Weather Statement
National Weather Service Miami FL
256 PM EDT Fri Jul 11 2025
FLZ066-070-112000-
Hendry FL-Inland Collier County FL-
256 PM EDT Fri Jul 11 2025
...A strong thunderstorm will impact portions of northwestern Collier
and west central Hendry Counties through 400 PM EDT...
At 256 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Ave Maria, moving north at 10 mph.
HAZARD...Wind gusts of 45 to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ave Maria, Immokalee, Golden Gate Estates, Felda, Orangetree, Big
Corkscrew Island, Corkscrew Swamp Sanctuary, Keri, Bunker Hill, and
Lake Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2642 8165 2642 8156 2662 8156 2663 8131
2620 8135 2617 8156 2632 8166
TIME...MOT...LOC 1856Z 172DEG 10KT 2632 8149
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
ARSpecial weather statement, Jul 11, 2:11 PM EST, 34 minutes before
Special Weather Statement
National Weather Service Miami FL
311 PM EDT Fri Jul 11 2025
FLZ067-068-168-112015-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
311 PM EDT Fri Jul 11 2025
...A strong thunderstorm will impact portions of northeastern Palm
Beach County through 415 PM EDT...
At 311 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over The Acreage, or near West Palm Beach,
moving north at 5 mph.
HAZARD...Wind gusts of 45 to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Riviera
Beach, Tequesta, Juno Beach, Royal Palm Beach, North Palm Beach, Lake
Park, Golden Lakes, North County Airport, Loxahatchee Groves, Schall
Circle, The Acreage, Lake Belvedere Estates, Lakeside Green, Philo
Farms, Plantation Mobile Home Park, and Limestone Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2673 8009 2667 8017 2662 8033 2696 8029
2696 8014 2697 8014 2697 8013 2696 8011
2694 8012 2695 8010 2696 8010 2697 8012
2696 8008 2695 8007 2695 8008 2694 8007
2689 8006
TIME...MOT...LOC 1911Z 184DEG 6KT 2678 8021
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
ARSpecial weather statement, Jul 11, 2:19 PM EST, 26 minutes before
Special Weather Statement
National Weather Service Miami FL
319 PM EDT Fri Jul 11 2025
FLZ067-112000-
Inland Palm Beach County FL-
319 PM EDT Fri Jul 11 2025
...A strong thunderstorm will impact portions of northwestern Palm
Beach County through 400 PM EDT...
At 319 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Belle Glade Camp, or over Belle Glade.
This storm was nearly stationary.
HAZARD...Wind gusts of 45 to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Belle Glade, Pahokee, South Bay, Canal Point, Belle Glade Camp, and
Fremd Village-Padgett Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2689 8049 2662 8059 2661 8074 2669 8075
2670 8072 2673 8073 2675 8072 2674 8071
2676 8069 2679 8070 2688 8062 2692 8061
TIME...MOT...LOC 1919Z 183DEG 3KT 2667 8067
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
AR